MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR QUICK TURN SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AVIATOR QUICK TURN SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48770820
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; aviator screwdriver tip broke.We noticed it after the case.Update 11/2/2016: sales rep indicated "the tip of the screw driver broke as we were using it".
 
Additional Manufacturer Narrative
Method: risk assessment; result: manufacturing files were not reviewed because the lot number and/or parts were not provided.Conclusion: the probable root cause of the tip material wear is the usage of the instrument.
 
Event or Problem Description
It was reported that; aviator screwdriver tip broke.We noticed it after the case.Update 11/2/2016: sales rep indicated "the tip of the screw driver broke as we were using it.".

Brand Name
AVIATOR QUICK TURN SCREWDRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6080638
Report Number0009617544-2016-00443
Device Sequence Number10915353
Product Code LXH
UDI-Device Identifier07613327273045
UDI-Public(01)07613327273045
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48770820
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR